# SDR AALA20110427TUL02

- Difficulty date: April 26, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N7536A
- Make and model: Doug DC-9-82
- Aircraft serial: 49990
- Aircraft time: 59,768 hours, 30,816 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Loose
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHX - CREW REPORTED TAIL COMPARTMENT TEMPERATURE OVERHEAT LIGHT ILLUMINATED IN CLIMBOUT.  EMERGENCY DECLARED FLIGHT RETURNED PHX LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND PNEUMATIC DUCT LEAKING FORWARD OF FLOW CONTROL VALVE.  REPLACED CLAMP.  SYSTEM GROUND CHECK NORMAL OPERATION.
